# SDR UALA2012100205578

- Difficulty date: September 30, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,489 hours, 13,651 cycles
- Engine: Pwa PW4060
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Part serial: TS168
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL TEMP INDICATION ON FUEL PANEL BLANK.  REPLACED FUEL TEMP SENSOR TS168, OPS NORMAL.
